# SDR AALA20070492

- Difficulty date: March 13, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N70079
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 619
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR ALARM SOUNDED IN AFT LAVATORY AFTER TAKEOFF AND A STRONG ODOR PRESENT UNTIL LEFT PACK TURNED OFF.  FOUND LAVATORY SMOKE DETECTOR DEFECTIVE.  REPLACED AFT LAVATORY SMOKE DETECTOR AND ACCOMPLISHED PACK BURN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
